Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 21, 2010, 9:07 AM EDT for White County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 9:07 AM EDT (13:07 UTC)
- Expired
- Jun 21, 2010, 1:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
County White County, IN
The radar
The Indianapolis radar (KIND), 123 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
056
WGUS53 KIWX 211307
FFWIWX
INC181-211900-
/O.NEW.KIWX.FF.W.0009.100621T1307Z-100621T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 AM EDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 300 PM EDT
* AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
INDICATES THIS STORM HAS CAUSED UP TO 1.50 INCHES OF RAIN IN AN
HOUR. OTHER THUNDERSTORMS WEST OF THE AREA WILL MOVE EAST
ACROSS SOUTHWEST WHITE COUNTY THIS MORNING...WITH ADDITIONAL
RAINFALL AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMITHSON...
WOLCOTT...REYNOLDS AND CHALMERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4081 8686 4057 8678 4057 8701 4057 8709
4058 8710 4083 8711
$$
MCS1 follow-up statement
073
WGUS73 KIWX 211700
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
100 PM EDT MON JUN 21 2010
INC181-211709-
/O.CAN.KIWX.FF.W.0009.000000T0000Z-100621T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-
100 PM EDT MON JUN 21 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN WHITE
COUNTY AS HEAVY RAIN HAS MOVED OUT OF THE AREA...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4081 8686 4057 8678 4057 8701 4057 8709
4058 8710 4083 8711
$$
MCSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:30 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 21, 6:30 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 630 AM EDT MON JUN 21 2010 .AVIATION... CONVECTION OVER NORTH CENTRAL INDIANA HAS DEVELOPED IN LAST FEW HOURS WHILE ANOTHER AREA OF CONVECTION OVER CENTRAL ILLINOIS IS MAKING STEADY PROGRESS EAST. SLIGHTLY DRIER AIR REMAINS IN PLACE ACROSS TAF SITES WITH LIGHT NORTHEAST TO EASTERLY FLOW BUT THIS MAY BE OVERCOME BY INCREASING MOISTURE AND INSTABILITY ALOFT THROUGH THE MORNING HOURS. CONFIDENCE LOW IN EVOLUTION OF CONVECTION AND EASTWARD PROGRESS SO HAVE INCLUDED A CB MENTION THIS MORNING AND WILL UPDATE IF TSRA DO NOT BEGIN TO DIMINISH BY MID MORNING. ANOTHER SHORT WAVE EXPECTED LATE AFTERNOON AND EVENING WHICH SHOULD SPARK ADDITIONAL TSRA SO INCLUDED A VCTS GIVEN UNCERTAINTY ON COVERAGE AND TIMING AND HOW ATMOSPHERE WILL RESPOND AFTER THIS MORNINGS ROUND. && .SHORT TERM... TODAY THROUGH TUESDAY NIGHT RATHER TRICKY AND DIFFICULT FORECAST ONCE AGAIN...AS MESOSCALE PROCESSES WILL DRIVE THE MAJORITY OF THE FORECAST. FORECAST MODELS CONTINUE TO STRUGGLE WITH THE SYNOPTIC EVOLUTION IN THE PERIOD...GIVEN CONTINUED CONVECTIVE FEEDBACK ISSUES RUNNING RAMPANT. ONGOING UPSTREAM CONVECTION PER LOCAL INTENSIFICATION OF THE NOCTURNAL LLJ SUPPORTING THETA-E ADVECTION AT THE BASE OF AN EML...CONTINUES TO SHIFT EAST THIS MORNING. A WELL DEVELOPED MCV IS PRESENT OVER WESTERN IA AS EVIDENCE IN RADAR AND PROFILER DATA. FURTHER UPSTREAM...NUMEROUS AREAS OF ENHANCE CONVECTION ARE PRESENT AS TWO MAIN UPPER IMPULSES HAVE EJECTED OUT OF THE BROAD WESTERN CONUS TROUGH. FINALLY...A SIG PLAYER IN THE FORECAST DURING THE PERIOD IS THE ADVANCING UPPER IMPULSE PUSHING INTO THE SW CONUS AROUND THE BASE OF THE WESTERN CONUS UPPER TROUGH. THIS IMPULSE AND ITS ASSOCIATED SPEED MAX...CONTINUES TO PUSH NE AND WILL ENTER THE CENTRAL PLAINS THIS AFTERNOON. MAIN CONCERN IN THE PERIOD WILL BE CHANCES FOR SHRA/TS WITH THE POTENTIAL FOR SEVERE TS AND HEAVY RAIN. IN ADDITION...TEMPS WILL BE TRICKY GIVEN CONCERNS ON CLOUDS/CONVECTION. HAVE UTILIZED SEVERAL MODEL SUITES WITH NO PREFERENCE TO ANY ONE GIVEN CONVECTION DRIVING THE FORECAST. TODAY-TONIGHT...MCV OVER IL WILL CONTINUE TO PUSH EAST INTO THE REGION TODAY...FOLLOWING THE H7 HEIGHT CONTOUR. ENHANCEMENT OF THE LOCAL FLOW IS EVIDENT BY NEW TS DEVELOPMENT ON THE SE FLANK OF THE SYSTEM AND THIS REFLECTED FLOW IS EXPECTED TO SUPPORT ENHANCED WAA CONVECTION THROUGH THE MORNING ACROSS IL. LL MOISTURE AXIS LIES SOUTH OF THE REGION AS EVIDENCED BY SFC DEWPOINTS...AND H85 THETA-E ANALYSIS CONFIRMS DEEPER MOISTURE RESIDING SOUTH OF THE FA. INSOLATION THIS MORNING AND AFTERNOON WILL SET THE STAGE FOR A MAJOR INSTABILITY AXIS SOUTH OF THE FA...AND GIVEN THE APPROACHING MCV...ELEVATED MORNING CONVECTION IS EXPECTED TO BECOME SFC BASED AND SHIFT SE GIVEN THE ORIENTATION OF THE LL INSTABILITY AXIS AND H85-H3 SHEAR VECTORS. HAVE TRENDED HIGHEST POPS SOUTH. ATTENTION WILL THEN TURN TOWARD THE ADVANCING SW CONUS UPPER IMPULSE AND ITS EXPECTED INFLUENCE ON CONVECTIVE DEVELOPMENT OVER THE CENTRAL PLAINS THIS AFTERNOON. IF THE EXPECTED SCENARIO PANS OUT...THUNDERSTORMS WILL GROW UPSCALE INTO A FORWARD PROPAGATING MCS WITH THE POTENTIAL FOR DAMAGING WIND GIVEN INCREASING DEEP SHEAR IN THE PRESENCE OF GROWING INSTABILITY PER LL MOISTURE TRANSPORT. IN ADDITION...POTENT ISENTROPIC LIFT PROGGED IN FORECAST MODELS OVER THE REGION TONIGHT WILL SUPPORT AN ENVIRONMENT SYNOPTICALLY SUPPORTIVE FOR LARGE SCALE LIFT. HENCE...ANY UPSTREAM ACTIVITY WILL HAVE AMPLE SUPPORT TO ADVECT EAST INTO THE REGION GIVEN AN EXPECTED MODERATE LLJ IN THE PRESENCE OF DEEP MOISTURE ADVECTION. THIS WOULD BE IN ADDITION TO SYNOPTICALLY FORCED CONVECTION LOCALLY...WHICH MAY BE ONGOING AHEAD OF A POSSIBLE MCS. GIVEN A PROLONGED PERIOD OF LIFT IN THE H925-H8 LAYER...HEAVY RAINFALL WILL CERTAINLY BE A THREAT TONIGHT ACROSS THE NORTHERN HALF...WITH CELL TRAINING POSSIBLE. HAVE HELD OFF ON A FFA GIVEN HIGH FF GUIDANCE VALUES AND QUESTIONS ON CONVECTIVE EVOLUTION. THIS WILL NEED TO BE WATCHED. TUES...SFC WARM FRONT WILL STALL OVER THE FA WITH DISTURBED WESTERLY FLOW CONTINUING. BEST CHANCE FOR PRECIP AND MCS ACTIVITY WILL BE ACROSS THE NORTH ALONG THE FRONTAL BOUNDARY. HAVE CARRIED 50 POPS THROUGH THE DAY AND NIGHT PERIODS WHICH ENCOMPASSES THE THREAT FOR CONVECTION WELL AT THIS POINT. MUCH UNCERTAINTY IN UPSTREAM CONVECTIVE DEVELOPMENT STILL EXISTS ATTM. HENCE LITTLE CHANGE MADE. DID TWEAK HIGHS UP GIVEN GUIDANCE TRENDS. SOME MOS PROGS SUPPORT HIGHS IN THE MID 90S AND GIVEN EXPECTED DEWPOINTS WELL INTO THE 70S...HEAT ADVISORY CRITERIA MAY BE APPROACHED OR REACHED IN SOME AREAS...ESPECIALLY SOUTH. SEVERE POTENTIAL WILL CONTINUE GIVEN STEEP MIDDLE LAPSE RATES IN THE PRESENCE OF AMPLE LL MOISTURE. MU CAPES OF 4000-5000 J/KG ARE PROGGED IF FULL SUN IS REALIZED. GIVEN THE FA/S PROXIMITY TO FAST WESTLEY FLOW...AN ENVIRONMENT SUPPORTIVE OF TILTED DEEP UPDRAFTS WILL BE PRESENT...WITH THE MAIN THREAT BEING DAMAGING WIND...ESPECIALLY GIVEN PROBS FOR UPSTREAM TS INITIATION. && .LONG TERM... NO SIGNIFICANT CHANGES IN THE LONG TERM PERIOD. TSRA CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY NIGHT WITH POSSIBLE SEVERE CONVECTION ACROSS THE WESTERN GREAT LAKES AND OHIO VALLEY REGION. SAME UNCERTAINTIES REMAIN AS TO WHERE BEST FORCING AND INSTABILITY WILL BE AND TIMING. MODELS REMAIN FULL OF CONVECTIVE FEEDBACK AND STRONG VORTICITY CENTERS...SOME OF WHICH WILL BE REALIZED AND OTHERS JUST SPURIOUS. NO SENSIBLE WAY TO DISTINGUISH SO BROAD CHANCE POPS CONTINUE. SEVERE WEATHER WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL STILL EXPECTED WITH ANY CONVECTION THAT DOES MOVE ACROSS THE AREA WITH STRONG WINDS ALOFT AND VERY HIGH PWATS AND THETA E RICH AIR IN PLACE. EXPECT HIGHS TO REACH INTO LOWER 90S IN SOUTH UNLESS DEBRIS CLOUD COVER BECOMES TOO THICK. MODELS CONTINUE TO PUSH WEAK SURFACE BOUNDARY THROUGH THE AREA EARLY THURSDAY MORNING WITH DRYING IN ITS WAKE. COULD BE A FEW LINGERING TSRA EARLY THURSDAY FAR EAST BUT TIMING CLOSE ENOUGH TO NOT INTRODUCE POPS AT THIS POINT FOR THURSDAY PERIOD AND ALLOW LATE POPS WED NIGHT TO COVER THE CHANCE. SLIGHTLY COOLER AND LESS HUMID AIR ONCE AGAIN BUT AFTERNOON TEMPS SHOULD STILL RECOVER INTO LOWER AND MID 80S ON THURSDAY AND FRIDAY. HIGH PRESSURE CONTINUES INTO THE WEEKEND BUT NEXT SYSTEM WILL APPROACH AND BRING TSRA CHANCES BACK BY LATE SATURDAY BUT ESPECIALLY SUNDAY. TEMPS WILL WARM AGAIN TO NEAR 90 WITH INCREASING HUMIDITY LEVELS DURING THE WEEKEND. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JC LONG TERM...LASHLEY AVIATION...JC/LASHLEY
Hazardous weather outlook, Jun 21, 4:03 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EDT MON JUN 21 2010 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-220815- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 403 AM EDT MON JUN 21 2010 /303 AM CDT MON JUN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECAST TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE IN THE PERIOD...ESPECIALLY TONIGHT...WITH DAMAGING WIND BEING THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT AND AGAIN ON SUNDAY. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WIND BEING THE MAIN CONCERN. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
In the hours before
Special weather statement, Jun 21, 6:07 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 AM EDT MON JUN 21 2010
INZ013-015-020-022>024-032-211100-
CASS IN-FULTON IN-GRANT IN-MIAMI IN-PULASKI IN-WABASH IN-WHITE IN-
607 AM EDT MON JUN 21 2010
AT 605 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING SCATTERED THUNDERSTORMS FROM NEAR MONTICELLO TO
LOGANSPORT TO JUST WEST OF SWAYZEE INDIANA...MOVING EAST SOUTHEAST
AT 25 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND
WINDS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. RAINFALL RATES
OF UP TO AN INCH PER HOUR ARE POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LOGANSPORT...
GRISSOM AFB...
WALTON...
MEXICO...
BUNKER HILL...
CLYMERS...LEASES CORNER AND FLETCHER...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4040 8586 4058 8587 4058 8637 4070 8637
4070 8652 4075 8652 4075 8677 4091 8684
4101 8601 4040 8570
TIME...MOT...LOC 1007Z 293DEG 18KT 4078 8647Special weather statement, Jun 21, 7:25 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 AM EDT MON JUN 21 2010
INZ023>025-032-211145-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
725 AM EDT MON JUN 21 2010
AT 714 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SWEETSER...OR 11 MILES
SOUTHEAST OF PERU...MOVING EAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS WITH RAINFALL UP TO AN INCH IN AN
HOUR...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LA FONTAINE...
JALAPA...
SWEETSER...
MARION... AND SOMERSET
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL WILL MAKE DRIVING DIFFICULT.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4057 8587 4058 8587 4058 8598 4058 8599
4072 8601 4078 8559 4056 8555 4054 8587
TIME...MOT...LOC 1122Z 262DEG 15KT 4064 8588Special weather statement, Jun 21, 8:39 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
839 AM EDT MON JUN 21 2010
INZ020-211345-
WHITE IN-
839 AM EDT MON JUN 21 2010
AT 837 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF
WOLCOTT TO 8 MILES WEST OF BROOKSTON...MOVING EAST AT 35 MPH.
PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS WITH OVER AN INCH OF RAIN IN AN HOUR...ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
BROOKSTON...
WOLCOTT...
BADGER GROVE...
CHALMERS...
SMITHSON...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4078 8678 4075 8673 4072 8677 4068 8676
4067 8677 4058 8677 4057 8678 4057 8709
4058 8710 4078 8711
TIME...MOT...LOC 1239Z 268DEG 30KT 4073 8732 4057 8700Local storm report, Jun 21, 9:07 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 AM EDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM FLASH FLOOD BUNKER HILL 40.66N 86.10W
06/21/2010 MIAMI IN LAW ENFORCEMENT
SOUTHERN PART OF MIAMI COUNTY WITH NUMEROUS ROADS
FLOODED FROM BUNKER HILL SOUTH TO COUNTY LINE.
&&
EVENT NUMBER IWX1000797
BMLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:07 AM EDT | Special Weather Statement | IWX | Cass, Miami | 53 min |
| Jun 21, 7:25 AM EDT | Special Weather Statement | IWX | Grant | 20 min |
| Jun 21, 8:10 AM EDT | Flash Flood Warning | IWX | Grant | 5 hr |
| Jun 21, 8:39 AM EDT | Special Weather Statement | IWX | White | 66 min |
| Jun 21, 9:09 AM EDT | Flash Flood Warning | IWX | Miami | 4 hr |
| Jun 21, 9:31 AM EDT | Special Weather Statement | IWX | Cass | 29 min |
| Jun 21, 9:43 AM EDT | Flash Flood Warning | IWX | Cass | 3 hr |
| Jun 21, 3:41 PM EDT | Flash Flood Watch | IWX | Adams, Blackford, Cass, Fulton, Grant, Huntington and 6 more | 15 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.